# SDR SWAA2012032102449

- Difficulty date: March 15, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 15,019 hours, 8,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY EXIT LIGHT ASSY LOOSE.  SECURED LIGHT PER SRM.
